# SDR CALA2017091803241

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 32,021 hours, 10,878 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 0628
- Condition: Damaged
- Location: R1 Door
- Part time: 55,528 hours, 19,380 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE MATERIAL LOOSE AND PROTRUDING FROM COVER.   R & R THE R1 DOOR SLIDE IAW AMM 25-66-01-400-804, AND 25-66-01-000-801.
